# SDR QMLA2017030917026

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N162AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1125
- Aircraft time: 970 hours, 3,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: L713M2068106
- Condition: Cracked
- Location: Engine Bay
- Part time: 970 hours, 3,553 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 1000 HOUR AIRFRAME INSPECTION FOUND FIREWALLS PNS L713M2068106, L713M2067106 & INLET CHANNEL PN L713M2071105 CRACKED REQUIRING REPAIR/REPLACEMENT. CRACKS ON PN L713M2068106 AFT FACE TOP INBOARD RADIUS APPROX. 2" LONG. PN L713M2067106 WAS CRACKED ON THE AFT FACE TOP INBOARD RADIUS APPROX. 2" LONG. INLET CHANNEL LH PN L713M2071105 HAD APPROX. 3" SPIDER CRACK IN THE LOWER CENTER APPROX. 6" FROM THE BOTTOM.
